The 
Mathematica Journal
Volume 10, Issue 1

Search

In This Issue
Articles
Trott's Corner
New Products
New Publications
Calendar
News Bulletins
New Resources
Classifieds

Download This Issue 

About the Journal
Editorial Policy
Staff and Contributors
Submissions
Subscriptions
Advertising
Back Issues
Contact Information

Ordered and Unordered Factorizations of Integers
Arnold Knopfmacher
Michael Mays

Acknowledgments

The authors thank the referee for his careful reading of the manuscript and for enhancements to both the efficiency and elegance of the coding. In addition, the authors thank Glenn Scholebo, the compositor of The Mathematica Journal, for improving the typesetting of the paper.



     
About Mathematica | Download Mathematica Player
© Wolfram Media, Inc. All rights reserved.